# SDR ASOA2015101113886

- Difficulty date: October 11, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,622 hours, 31,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-51-21. SYSTEM OPS CHECKED GOOD.
